# SDR DL72L950187

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffiners
- Part number: 651751737
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION (L/C), THE RT TORQUE BOX WAS FOUND TO HAVE CRACKED STIFFENERS AT FS 1263.  THE DAMAGED PART WILL BE REPLACED IN ACCORDANCE WITH B727 S/B 53-0129, REV 4.
